MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN X4 CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G146
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Data Problem (3196)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) showed the clock off one hour which was related to daylight savings time, so the device was working as expected.Furthermore, the device had a syncopal episode with no report of shock and other ventricular arrhythmia episode which had anti-tachycardia pacing (atp) and an electric shock.The electrogram showed device operating as programmed and recent lead tests are within normal limits.The crt-d remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.\ \ a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.\ \ a risk review was completed and confirmed that the event of data issue was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.\ \ review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.\ \ based on a thorough review of the reported complaint, the conclusion code no problem detected was selected.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) showed the clock off one hour which was related to daylight savings time, so the device was working as expected.Furthermore, the device had a syncopal episode with no report of shock and other ventricular arrhythmia episode which had anti-tachycardia pacing (atp) and an electric shock.The electrogram showed device operating as programmed and recent lead tests are within normal limits.The crt-d has been explanted due to normal battery depletion and has been returned for analysis without additional allegations.No additional adverse patient effects were reported.

Brand Name
INOGEN X4 CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19265921
Report Number2124215-2024-28006
Device Sequence Number12636258
Product Code NIK
UDI-Device Identifier00802526534577
UDI-Public00802526534577
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2018
Device Model NumberG146
Device Catalogue NumberG146
Device Lot Number373002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale